# SDR SWAA2016110409226

- Difficulty date: October 30, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 62,765 hours, 36,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY LOWER FLASHLIGHT INOPERATIVE.    R & R THE FLASHLIGHT IAW AMM.
